Medication Mania

“I’m basically the Energizer bunny driving around the mountain with no fog lights on.”

 

Things are getting kinda… weird. 

I’ve recently been prescribed a new medication and so far, I’m not sure its been working quite they way my doctor wanted it too.

My doctor prescribed it to me to try to help and eliminate some of the brain fog that I’ve been experiencing due to POTS and my depression. I’ve been experiencing this dichotomy of having a lot of energy, but not being able to use it. It’s like its all built up inside me, and the only way I’m able to express is through a restless leg.

The brain fog hasn’t gotten better. My lack of ability to recall things and inability to focus has only maintained the same.

My depression has stayed the same. If anything, one could argue that it may have worsened. I experienced urges to act on eating disorder behaviors for the first time in 5 months. And I’ve felt these urges multiple times. I also feel tired all the time even though I have this immense amount of energy. I know. I don’t get it either.

My G.I. issues have been heightened with immense stomach cramping whenever I have to use the restroom. This is something I have never experienced with my general G.I. issues before.

My anxiety has arguably worse. I feel restless in class, and at home. And something that makes it worse? The pamphlet for this medication specifically states that anyone who has a history of anorexia or bulimia should not take it. So I did some research. Patients who take this medication and have a history of bulimia nervosa are likely to have a seizure. Clearly, this just added to my anxiety. And that’s not cool.

So as of right now, I’m not really liking the results I’m getting from this medication. Everything feels really, well, confusing. It feels like I’m basically the Energizer bunny driving around the mountain with no fog lights on. I have all of the energy, but my body can’t utilize it. We’re going to give it about another week and see how it goes. Hopefully things will be a lot smoother by then.


Sincerely,
Casey

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s